Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 7

All articles in this issue are freely accessible.

On the $p$-compact groups corresponding to the $p$-adic reflection groups $G(q,r,n)$
Natàlia Castellana.
Trans. Amer. Math. Soc. 358 (2006), 2799-2819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216246
Entire majorants via Euler–Maclaurin summation
Friedrich Littmann.
Trans. Amer. Math. Soc. 358 (2006), 2821-2836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216247
Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems
Gen Nakamura and Jenn-Nan Wang.
Trans. Amer. Math. Soc. 358 (2006), 2837-2853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216248
The flat model structure on complexes of sheaves
James Gillespie.
Trans. Amer. Math. Soc. 358 (2006), 2855-2874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216249
The parameterized Steiner problem and the singular Plateau problem via energy
Chikako Mese and Sumio Yamada.
Trans. Amer. Math. Soc. 358 (2006), 2875-2895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216250
Quillen stratification for Hochschild cohomology of blocks
Jonathan Pakianathan and Sarah Witherspoon; and with an appendix by Stephen F. Siegel.
Trans. Amer. Math. Soc. 358 (2006), 2897-2916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216251
On Hölder continuous Riemannian and Finsler metrics
Alexander Lytchak and Asli Yaman.
Trans. Amer. Math. Soc. 358 (2006), 2917-2926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216252
Quantum cohomology and $S^{1}$-actions with isolated fixed points
Eduardo Gonzalez.
Trans. Amer. Math. Soc. 358 (2006), 2927-2948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216253
Alexander polynomials of equivariant slice and ribbon knots in $S^{3}$
James F. Davis and Swatee Naik.
Trans. Amer. Math. Soc. 358 (2006), 2949-2964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216254
Besov spaces with non-doubling measures
Donggao Deng, Yongsheng Han and Dachun Yang.
Trans. Amer. Math. Soc. 358 (2006), 2965-3001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216255
Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces
Leonardo Biliotti.
Trans. Amer. Math. Soc. 358 (2006), 3003-3022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216256
Invariance in $\boldsymbol{\mathcal{E}^{*}}$ and $\boldsymbol{\mathcal{E}_{Π}}$
Rebecca Weber.
Trans. Amer. Math. Soc. 358 (2006), 3023-3059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216257
Finite Bruck loops
Michael Aschbacher, Michael K. Kinyon and J. D. Phillips.
Trans. Amer. Math. Soc. 358 (2006), 3061-3075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216258
Projective Fraïssé limits and the pseudo-arc
Trevor Irwin and Slawomir Solecki.
Trans. Amer. Math. Soc. 358 (2006), 3077-3096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216259
A structure theorem for the elementary unimodular vector group
Selby Jose and Ravi A. Rao.
Trans. Amer. Math. Soc. 358 (2006), 3097-3112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216260
Commutative ideal theory without finiteness conditions: Completely irreducible ideals
Laszlo Fuchs, William Heinzer and Bruce Olberding.
Trans. Amer. Math. Soc. 358 (2006), 3113-3131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216261
Maximal families of Gorenstein algebras
Jan O. Kleppe.
Trans. Amer. Math. Soc. 358 (2006), 3133-3167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216262
Layers and spikes in non-homogeneous bistable reaction-diffusion equations
Shangbing Ai, Xinfu Chen and Stuart P. Hastings.
Trans. Amer. Math. Soc. 358 (2006), 3169-3206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216263
Moduli of curves and spin structures via algebraic geometry
Gilberto Bini and Claudio Fontanari.
Trans. Amer. Math. Soc. 358 (2006), 3207-3217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216264
Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero
William F. Rulla.
Trans. Amer. Math. Soc. 358 (2006), 3219-3237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216265
An infinitary extension of the Graham–Rothschild Parameter Sets Theorem
Timothy J. Carlson, Neil Hindman and Dona Strauss.
Trans. Amer. Math. Soc. 358 (2006), 3239-3262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2216266